| Catalog Number |
67PFPS60 |
| Medical Device Problem Code |
Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that there was a tear in flange found during trach care.The trach was new, and had not been through in-house sterilization yet.Event occurred during trach care at (b)(6) in usa, and the operator of the device was an rt.The issue was resolved by changing a new trach.Patient initial is (b)(6), he is a 22-year-old male filipino, asian.
Additional Manufacturer Narrative
H3 and h6 codes - updated.One used device was returned for investigation.The devices were visually inspected and found partial tears were observed on the inner diameter of the eyelet at the flange.The damage was observed to be rough and uneven.The complaint of torn flange can be confirmed.The probable cause is unknown.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.